# SDR DALA12009263126

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE EXTERNAL SKIN BTW FR20 - FR21 APPROX STR 22L DENTED. DENT WAS EVALUATED AND FOUND TO BE WITHIN ALLOWABLE LIMITS DURING M-CHECK.
